# SDR DHL2001803013

- Difficulty date: October 18, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG NR 4 SHORT CIRCUIT LIGHT ILLUMINATED MASTER FIRE AND FIRE HANDLE LIGHTS AFTER SHUT DOWN.  DEFERRED NR 4 ENG B-LOOP FIRE WARNING. INSPECTED SYSTEM FOUND ELEMENT SHORTED OUT AND ONE CONNECTOR LOOSE. CORRECT PROBLEMS RING WIRES OPS CK NORMAL AS PER MM 26-10.
